Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Mikhailovskii, N É

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:124
Abstract pages:224
Full texts:127
References:28
E-mail:

http://www.mathnet.ru/eng/person19435
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/361960

Publications in Math-Net.Ru
1998
1. N. É. Mikhailovskii, “Mosaic approximations of discrete analogs of Calderón–Zygmund operators”, Mat. Zametki, 63:1 (1998),  81–94  mathnet  mathscinet  zmath; Math. Notes, 63:1 (1998), 72–83  isi
1995
2. N. É. Mikhailovskii, “A method with minimal errors for skew-symmetric systems”, Dokl. Akad. Nauk, 340:5 (1995),  592–594  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021